A generalization of fixed point theorems in S -metric spaces

Shaban Sedghi; Nabi Shobe; Abdelkrim Aliouche

Matematički Vesnik (2012)

  • Volume: 64, Issue: 249, page 258-266
  • ISSN: 0025-5165

How to cite


Shaban Sedghi, Nabi Shobe, and Abdelkrim Aliouche. "A generalization of fixed point theorems in $S$-metric spaces." Matematički Vesnik 64.249 (2012): 258-266. <http://eudml.org/doc/253803>.

author = {Shaban Sedghi, Nabi Shobe, Abdelkrim Aliouche},
journal = {Matematički Vesnik},
language = {eng},
number = {249},
pages = {258-266},
publisher = {Društvo matematičara Srbije},
title = {A generalization of fixed point theorems in $S$-metric spaces},
url = {http://eudml.org/doc/253803},
volume = {64},
year = {2012},

AU - Shaban Sedghi
AU - Nabi Shobe
AU - Abdelkrim Aliouche
TI - A generalization of fixed point theorems in $S$-metric spaces
JO - Matematički Vesnik
PY - 2012
PB - Društvo matematičara Srbije
VL - 64
IS - 249
SP - 258
EP - 266
LA - eng
UR - http://eudml.org/doc/253803
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.